# SDR AALA201612059022

- Difficulty date: December 1, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 72,464 hours, 10,102 cycles
- Engine: Pwa PW4168A
- Engine time: 63,447 hours, 8,879 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED THAT THE NR 1 ENGINE WAS VIBRATING AND HAD A HIGH EGT AND INTERMITTENT FIRE WARNING.  POWER WAS REDUCED TO IDLE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.   ACFT GROUND.   REPLACED THE LEFT ENGINE.
